# SDR 98ZZZM261

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND L/E AT LEFT INBOARD GEAR DOOR CRACKED AND DELAMINATED.  REPAIRED PER SRM 52-80-02.  A/C RETURNED TO SERVICE.  (M)
